# SDR 99ZZZX2164

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N111DS
- Make and model: Bell 222U
- Aircraft serial: 47554
- System (JASC): 6220 · Main Rotor Head
- Part: Ring
- Part number: 222010403007
- Condition: Damaged
- Location: Swashplate
- Part time: 2,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH NEW OUTER RING FROM BELL HELICOPTER.
